# SDR VNAA2021010499918

- Difficulty date: January 4, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 37,290 hours, 35,936 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: CC670220353
- Condition: Canning
- Location: Rudder
- Component: Rudder, Bombdr
- Component part number: CC670220013
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER SKIN IS OIL CANNING ON LOWER RT CORNER AROUND CUTOUT.
